# SDR RAIA201709120001

- Difficulty date: September 12, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 31,121 hours, 28,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCE LIGHT WAS INOPERATIVE.  R & R THE BULB, OPS CHECKED GOOD.
